# SDR C2XA10RI124

- Difficulty date: September 25, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 19,087 hours, 14,475 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Check Valve
- Part number: 8166033
- Part serial: 3841
- Condition: Inoperative
- Location: Apu
- Part time: 19,126 hours, 14,505 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 2094 - DTW - FLIGHT CREW ABORTED T/O DUE TO LAV SMOKE INDICATION ON T/O ROLL.  MX REMOVED AND REPLACED APU BLEED AIR CHECK VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
